# SDR DU4R2006709

- Difficulty date: December 15, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1681 S26-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN UNDER AFT LAV SERVICE PAN BS 1681 AND S-26R TO S-29R.  FABRICATED AND INSTALLED DOUBLER REPAIR 19.5" BY 18" BY 22" BY 15.75" FROM 2024-T3 .063" AND FILLER IAW DELTA ERA 458954-14 REV ORIG DATED 12-05-06.
